# SDR DALA2022112807584

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 87,628 hours, 39,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Intermittent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 L3 DOOR SLIDE WILL NOT ILLUMINATE. CORRECTIVE ACTION: NO FAULT FOUND. (9479974)
